The heat equation on line with random right part from Orlicz space

Keywords: the heat equation, Orlicz space
Published online: 2014-07-15


In this paper the heat equation with random right part is examined. In particular, we give conditions for existence with probability one of the solutions in the case when the right part is a random field, sample continuous with probability one from the Orlicz space. Estimation for the distribution of the supremum of solutions of such equations is found.
Article metrics
PDF downloads: 96
Abstract views: 234
How to Cite
Slyvka-TylyshchakA. The Heat Equation on Line With Random Right Part from Orlicz Space. Carpathian Math. Publ. 2014, 6 (1), 134-148.